# SDR ASAA1149705

- Difficulty date: May 7, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED STA 294 BETWEEN BL 0 AND RBL 12.  REMOVED UPPER CHORD.  FABRICATED TREATED PRIMED TOP COATED AND INSTALLED NEW UPPER CHORD IAW B737 400 SRM 53 10 51 FIG 201 REPAIR 5.
